Allergic contact dermatitis caused by transdermal buprenorphine

Carl Kyrklund, Heli Hyry, Kristiina Alanko

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalContact Dermatitis
Volume69
Issue number1
Number of pages3
ISSN0105-1873
DOIs
Publication statusPublished - Jul 2013
MoE publication typeA1 Journal article-refereed

Fields of Science

  • allergic contact dermatitis
  • buprenorphine
  • delayed type-sensitivity
  • opioids
  • patch testing
  • transdermal delivery system
  • 3121 Internal medicine

Cite this

@article{cc182411663d463f8ed3ffb61709b05d,
title = "Allergic contact dermatitis caused by transdermal buprenorphine",
keywords = "allergic contact dermatitis, buprenorphine, delayed type-sensitivity, opioids, patch testing, transdermal delivery system, 3121 Internal medicine",
author = "Carl Kyrklund and Heli Hyry and Kristiina Alanko",
year = "2013",
month = "7",
doi = "10.1111/cod.12051",
language = "English",
volume = "69",
journal = "Contact Dermatitis",
issn = "0105-1873",
publisher = "Wiley",
number = "1",

}

Allergic contact dermatitis caused by transdermal buprenorphine. / Kyrklund, Carl; Hyry, Heli; Alanko, Kristiina.

In: Contact Dermatitis, Vol. 69, No. 1, 07.2013.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Allergic contact dermatitis caused by transdermal buprenorphine

AU - Kyrklund, Carl

AU - Hyry, Heli

AU - Alanko, Kristiina

PY - 2013/7

Y1 - 2013/7

KW - allergic contact dermatitis

KW - buprenorphine

KW - delayed type-sensitivity

KW - opioids

KW - patch testing

KW - transdermal delivery system

KW - 3121 Internal medicine

U2 - 10.1111/cod.12051

DO - 10.1111/cod.12051

M3 - Article

VL - 69

JO - Contact Dermatitis

JF - Contact Dermatitis

SN - 0105-1873

IS - 1

ER -